Results 1 to 7 of 7

Thread: Side Affects

  1. #1

    Side Affects

    HI PAUL FROM GLASGOW,IM A RECOVERING ADDICT AND HAVE DEVELOPED OCD AND ANXIETY ISSUES SINCE GETTING CLEAN,BEEN ON CITRALOPAM FOR 3 AND A HALF WKS,ONE WEEK ON 10MG THEN 20MG BUT ANXIETYS STILL BAD SOME DAYS WORSE,ANYONE ANY ADVICE WHEN THINGS WILL GET BETTER?

  2. #2
    Join Date
    Apr 2007
    Posts
    13,543

    Re: Side Affects

    Hiya Paul

    The things about these meds is more often than not, they do tend to make you feel slightly worse before they kick in. It is something that is very common with people who are new to these medications.

    Try to stick with it because it should start to settle down pretty soon.

    Nice to meet you Paul
    Lisa
    x
    __________________
    "It's nice to be important, but it's more important to be nice". Treat others as you would like to be treated yourself and you won't go far wrong.

  3. #3
    Join Date
    Apr 2007
    Posts
    13,543

    Re: Side Affects

    P.s

    Well done on getting clean . You should be really proud of yourself hun!

    x
    __________________
    "It's nice to be important, but it's more important to be nice". Treat others as you would like to be treated yourself and you won't go far wrong.

  4. #4
    Join Date
    Apr 2007
    Posts
    13,543

    Re: Side Affects

    And you will hun but no flushing meds down the loo! Lol x
    __________________
    "It's nice to be important, but it's more important to be nice". Treat others as you would like to be treated yourself and you won't go far wrong.

  5. #5

    Re: Side Affects

    i was close to it last nite man!,but am gonna have to persivere with it,heres hopin
    "i hope i die before i get old" pete townsend

  6. #6
    Join Date
    Oct 2008
    Posts
    4,938

    Re: Side Affects

    HiPaul A big well done for keepin free of the drugs. Your side effects will decrease within the next week or so,so not much longer now. Keep posting and reading others will help you feel your not so alone right now.You will get lots of help and support to be able to sort things once and for all.Take care luv Sue

  7. #7

    Re: Side Affects

    nice to meet u sue,and its good to know im not alone,hope alls good man

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. side affects
    By angietomjimandcass in forum Citalopram / Celexa
    Replies: 5
    Last Post: 06-07-09, 17:19
  2. Increasing SLOWLY??? Side affects??
    By bubblefizz in forum Citalopram / Celexa
    Replies: 3
    Last Post: 11-01-09, 21:55
  3. side affects of citalopram an prozac
    By petecool in forum Introduce Yourself
    Replies: 9
    Last Post: 06-11-08, 00:11
  4. side affects when you come off citalopran,
    By foxes in forum Introduce Yourself
    Replies: 6
    Last Post: 28-10-08, 20:46
  5. propranolol side affects
    By matt1981 in forum Propranolol / Inderal
    Replies: 5
    Last Post: 25-07-08, 12:52

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •